# SDR 03FDEA00798

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 748
- Aircraft time: 13,201 hours, 6,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AT FR 43-44 STR 53L-55L HAS BLEND OUT AREA OUT OF LIMITS BY 0.006.    PERFORMED HFEC OF AREA, DVI, AND REMOVED 4 FASTENERS.  ROTOTESTED 4 HOLES, O/S TO 6.31MM   AND INSTALLED HL11VF8/HL70-8 HILOC FASTENERS.  PRIMED AND PAINTED.  ALL WORK COMPLETED   I/A/S FEDEX EA 6-5315-71314 RELEASED 5/22/03
